Topological models and frameworks for 3D spatial objects
Journal Article
(2004)
Author(s)
S. Zlatanova (TU Delft - OLD Department of GIS Technology)
AA Rahman (External organisation)
W Shi (External organisation)
Research Group
OLD Department of GIS Technology
To reference this document use:
https://resolver.tudelft.nl/uuid:260620c4-bf4e-4b05-843b-8b60db4749d1
More Info
expand_more
expand_more
Publication Year
2004
Research Group
OLD Department of GIS Technology
Issue number
4
Volume number
30
Pages (from-to)
419-428
No files available
Metadata only record. There are no files for this record.